Newsletters of 2016

Download Newsletter of 1 - 2016

  • Case Report from Cairo– Death due to severe bronchospasm after Diclofenac potassium administration.
  • Case Report from Cairo - Case of Death due to increased lithium level up to 4 mmol/L with Prianil.
  • Case Report from Alex - Case of syncope due to Kapron direct I.V administration to treat oral bleeding.
  • Case Report from Alex -Case of ICU admission due to pulmonary embolism after prolonged use of (Yasmin)®.
  • Roche proposes distribution of a Dear Healthcare professional Communication (DHPC) regarding Cellcept teratogenic risk.

Download Newsletter of 2 - 2016

  • Case Report from Cairo– Death due to infective endocarditis after wrong administration of Tramadol.
  • Case Reports from Cairo– GIT Problems, Arthropathy, Elevated Liver Enzymes or Severe Neutropenia after Kelfer Administration.
  • Case Reports from Alexandria-No therapeutic response for Streptokinase.
  • Case Reports from Alexandria-Hypersensitivity reactions associated with Iron Preparations.
  • Warning- Oral Polio Vaccine is contraindicated with Immunocompromised Children.

Download Newsletter of 3 - 2016

  • 13 Case Reports from Tanta suffered from loss of vision along with eye bleeding associated with off label use of Avastin®.
  • Case Report from Alexandria-Inflammatory hepatitis and raised liver enzymes with Depo-Provera.
  • Case Reports from Sohag associated with RIVO.
  • Recall from the Egyptian market due to counterfeit.
  • “Batches” Recall of some pharmaceutical products from the Egyptian market.

Download Newsletter of 4 - 2016

  • Case Report from Cairo- Death due to stroke after long term use of Meloxicam.
  • Case Report from Cairo-Death after severe myelosuppression during the first cycle treatment with Bendamustine.
  • Case Report from Sohag-Enamel Hypoplasia and Tooth Discolorations Induced By Tetracycline.
  • Case Reports from Sohag -Flurest and Nova-C-N Tablets Abuse.
  • Case report from Alexandria—Drowsiness, coma, unconsciousness due to Tamsulosin administration.

Download Newsletter of 5 - 2016

  • Prohibiting the importation of microbeads and microbead-containing products to Egypt.
  • Case Reports from Sohag-Catheter Thrombosis during dialysis with Heparin.
  • Case Reports from Alexandria -Death after developing Rabies possibly due to the incorrect dose of Rabies Immunoglobulin.
  • Pioglitazone - Increased risk of bladder Cancer in treatment with pioglitazone for longer than 12 months.

Download Newsletter of 6 - 2016

  • Case Report from Cairo-Involuntary movements in an adult female following a single IM dose of Metoclopramide.
  • Case Reports from Cairo- Amputation due to local toxicity associated with Phenytoin.
  • Reminder for the public: “Precaution while administration of contrast media in a patient who is taking Metformin”.

Download Newsletter of 7 - 2016

  • New Recommendation-Avoiding the use of NSAIDS in children with chickenpox.
  • Case Reports from Sohag-Hypersensitivity-like reactions with Fercayl.
  • Case Reports from Alexandria-Risk of developing face edema with Atorvastatin.
  • Case Report from Cairo-Vasospastic angina with Ergotamine containing products.

Download Newsletter of 8 - 2016

  • Safety Communication: FDA updates warnings for oral and injectable fluoroquinolone antibiotics due to disabling side effects.
  • Serious heart problems may be associated with high doses of the antidiarrheal medicine loperamide, including from abuse and misuse.
  • Reminder: Rabies Vaccine and Rabies Immunoglobulin Administration.
  • Drug Safety Communication: FDA Warns About Rare But Serious Skin Reactions with Olanzapine.
  • Case Reports from Sohag-Tachycardia, dyspnea and chills induced by human albumin.

Download Newsletter of 9 - 2016

  • Case Reports from Cairo –Neurological Adverse events associated with ALL treatment protocol.
  • Case Reports from Alexandria– Warfarin toxicity (Hemothorax and Pericardial effusion or Epistaxis, Gum bleeding and Haematuria).
  • Case Report from Alexandria– Risk of raised liver enzymes associated with Cirpofloxacin.
  • FDA warning-Mercury Poisoning Linked to Skin Products.

Download Newsletter of 10 - 2016

  • FDA Drug Safety Communication: Warning about serious risks and death when combining opioid pain or cough medicines with benzodiazepines.
  • Case Reports from Sohag-Toxic level dose with Digoxin.
  • Case Report from Sohag-Therapeutic duplication of Fortymox E.D., Tobradex E.D. & Maxitrol E.O.

Download Newsletter of 11 - 2016

  • FDA Drug Safety Communication: FDA warns about the risk of hepatitis B reactivating in some patients treated with direct-acting antivirals for hepatitis C.
  • Case report from Alexandria - Hematemesis and Peptic ulcer associated Celecoxib.
  • Case report from Alexandria -Administration of the triple therapy (Daclatasvir/Sofosbuvir/Ribavirin) with Amiodarone and Digoxin - Risk of development of unstable angina.

Download Newsletter of 12 - 2016

  • Recall from the Egyptian market due to counterfeit.
  • Case Report from Cairo- Sustained Ventricular tachycardia and frequent premature ventricular complexes associated with Tavanic/ Difulcan.
  • Case reports from Alexandria –adverse drug reactions from parenteral administration of cyclizine lactate.

Subscribe To Our Newsletters